# SDR C77A20130518005

- Difficulty date: May 18, 2013
- Submitted: May 18, 2013
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 15,209 hours, 8,857 cycles
- Engine: Ge CF348E5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410204
- Condition: Torn
- Location: Thrust Reverser
- Part time: 15,209 hours, 8,857 cycles
- Component: Thrust Reverser
- Component part number: 15G0003013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBD THRUST REVERSER, PLATFORM 12 O'CLOCK SEAL IS TORN SB -001.2- IAW THE EFFECTIVITY OF THESE THRUST REVERSER, THE SEALS REQUIRED ARE NO LONGER MANUFACTURED.  REPLACED SEALS.
